# SDR SIMA20230227001

- Difficulty date: February 27, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 20,046 hours, 12,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: 17001982007
- Condition: Damaged
- Location: Fr 48-49
- Component: Skin Panel
- Component part number: 17001982007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGE LOCATED BETWEEN FRAMES 48-49 AND STRINGERS 2 LEFT -3 LEFT. (MAJOR REPAIR)-C/A-REPAIRED IAW SRM 53-22-01 REPAIR 02P.
